# SDR SWIA200921573

- Difficulty date: May 3, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 22,692 hours, 17,882 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2526 - ESCAPE PATH LIGHTING INOP.  RESECURED ELECTRICAL CONNECTION.
